Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Stopped taking Seloram for BP. Now BP below normal. What to do now?

some times my BP willbe 170/95 and normal some times since one month. before it ws normal. now I am 60 yeas of age. Last week I was adviced to take seloram 50/5 in the morning dailt. But unfortunately after taking for 3 days I found my BP is normal and I stopped without consulting my doctor. Yesturday night my BP was 180/100 and i took one seloram 50/5. today morning it is below normal is 120/75. What to do now?. Shall I take the tablet regularly now in the mornings from today? If I take the tablet now will the BP go down or it keeps normal?
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  678
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello vpksu ,
greetings from .

I am Dr Sourav Chakraborty and i will be helping you with your query.

I do believe you should not stop your medication with out consulting your doctor and if need be you always get your medication revised from your doctor.

The medication by name " seloram " is an combination of two different antihypertensives namely metoprolol and ramipril and needless to say they really work well to control high blood pressure , however appropiate timing of the dose is absolutely essential.

You have not revealed how long you are suffering from hypertension and your previous medications for the same. You have also not disclosed your other co-morbid conditions that you might be suffering from .

Generally at morning , people do have lower blood pressure recording , specially just after getting up from bed. How ever it does catch up later in the day.

I would consider 110-120/80-70 within normal range if you are symptom less , but if you feel dizzy , nausea, vertigo then it is worrisome , consult with your doctor regarding same.

Please be careful about the possible side effects as metoprolol ( beta blocker ) one of the component in "seloram" is notorious for masking signs of sudden hypoglycaemia/decrease in blood sugar and hyperthyroidism. it can also cause sexual dysfunction . Do not take this drug in excess as it can cause fatal heart block, take it as prescribed.

If required he / she can change timing of your dose to control your blood pressure. For that we need to know your resting blood pressure recording other than the morning blood pressure recordings.

Consult with your doctor and arrange a timing which both comfortable for you and effective in controlling your hypertension.

Hope i have been able to help you, Take care.
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor